Key-title  

Journal of mathematics of Kyoto University

Identifiers
Resource information
Archival Status
logo Keepers

Title proper: Journal of mathematics of Kyoto University.

Country: Japan

Medium: Print


logo Keepers
Status Publisher Keeper From To Updated Extent of archive
Preserved

Duke University Press

CLOCKSS Archive

1961

2009

18/10/2021

1 to 49
Archival Status
Status Publisher Keeper From To Updated Extent of archive
Preserved

Duke University Press

CLOCKSS Archive

1961

2009

18/10/2021

1 to 49
Record information

Last modification date: 10/09/2011

Type of record: Confirmed

ISSN Center responsible of the record: ISSN National Centre for Japan

Links

Wikipedia: nl.wikipedia.or ... https://nl.wikipedia.org/wiki/Kyoto_Journal_of_Mathematics

SUDOC: www.sudoc.fr/03 ... http://www.sudoc.fr/038716887

Wikidata: www.wikidata.or ... http://www.wikidata.org/entity/Q15439611

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/zpnf3qqz6bepjoxy3nyyrd554m

Wikipedia: nl.wikipedia.or ... https://nl.wikipedia.org/wiki/Kyoto_Journal_of_Mathematics

SUDOC: www.sudoc.fr/03 ... http://www.sudoc.fr/038716887

Wikidata: www.wikidata.or ... http://www.wikidata.org/entity/Q15439611

FATCAT: fatcat.wiki/con ... https://fatcat.wiki/container/zpnf3qqz6bepjoxy3nyyrd554m

Google: www.google.com/ ... https://www.google.com/search?q=ISSN+"0023-608X"

Bing: www.bing.com/se ... https://www.bing.com/search?q=ISSN+%220023-608X%22

Yahoo: search.yahoo.co ... https://search.yahoo.com/search?p=ISSN%20%220023-608X%22

CROSSREF: search.crossref ... https://search.crossref.org/?q=+0023-608X

.........